$\Omega$-semigroups, $\Omega$-rings and representations
Doklady Akademii Nauk, Tome 149 (1963) no. 5, pp. 1037-1040
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_5_a8,
author = {B. I. Plotkin},
title = {$\Omega$-semigroups, $\Omega$-rings and representations},
journal = {Doklady Akademii Nauk},
pages = {1037--1040},
year = {1963},
volume = {149},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_5_a8/}
}
B. I. Plotkin. $\Omega$-semigroups, $\Omega$-rings and representations. Doklady Akademii Nauk, Tome 149 (1963) no. 5, pp. 1037-1040. http://geodesic.mathdoc.fr/item/DAN_1963_149_5_a8/